MathSciNet Relay Station
MathSciNet bibliographic data
MR337643 05A10 (10A40)
Dumont, Dominique Interprétations combinatoires des nombres de Genocchi. (French) Duke Math. J. 41 (1974), 305–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement